# SDR AT9900038

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: S243121510A030
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO NOSE GEAR DOWNLOCK INDICATION ON GEAR EXTENSION, UPON ARRIVAL INTO ORLANDO MCO.  RECYCLED GEAR, NO HELP.  USED MANUAL PROCEDURES AND GOT DOWNLOCK INDICATION ON NOSE GEAR.  DECLARED NO EMERGENCY MADE NORMAL LANDING.  JACKED AIRCRAFT, CYCLED GEAR TWICE IN NORMAL AND MANUAL PROCEDURES, NO DEFECT NOTED.  LUBED GEAR OVER CENTRAL LINK, OPS CHECKED GOOD PER MM 32-20 AND 32-21 (P/N KIB14712UB) AND (P/N 39968-13).
